# SDR 03FDEA00583

- Difficulty date: April 23, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 720C, LBL 10, WL 149. REPAIRED PER SRM 53-10-4.
